# SDR SWIA202162143

- Difficulty date: September 9, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 9 F/S 581-693 HAS EVIDENCE OF CORROSION IN MULTIPLE AREAS   (C-CHECK RO 10/30/2021)   SEAT TRACK AT LBL9 BETWEEN FS581-FS693 FOUND TO BE OUT OF LIMITS REF CRJ 700 SRM 53-31-49-101-001-A01 REPLACED WITH NEW SEAT RACK REF CRJ 700 AMM 53-00-49-000-801-A03 AND 53-00-49-400-801-A03, SEE CONTINUATION CARD FOR DETAILS.
